# SDR DALA2023091807637

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 22,642 hours, 8,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9125994) EMERGENCY LIGHTS AT ROWS 28-32 INOP. R/R BATT PACK AT M2626 IAW B737 AMM 33-51. OPS CHK NML.
